Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Arms started to itch. What are the red bruises?

I am female 68 years old Just now in the shower my arm started to itch and I scratched it very hard and I developed a lot of small red bruises under the skin where I scratched. I do get these red bruises occasionally due to lower fat in my subcutaneous tissues - but never like this before. I need to know if I should try and reach my doctor in the morning
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Dermatologist 's  Response
HI,I THINK THE RED BRUISES U ARE SUFFERING FROM ARE DUE TO ACUTE URTICARIA.ACUTE URTICARIA CAN BE DUE TO FOOD ALLERGENS,INSECT STINGS AND DYES ETC.FIRST RULE OUT THESE FEATURES.
GO FOR ROUTINE BLOOD INVESTIGATIONS ,
U CAN TRY ATARAX 25 MG ONCE IN THE NIGHT,ALASPAN IN THE DAY TIME,USE A DEWORMING AGENT AND USE A PANTAPRAZOLE BEFORE BREAKFAST.USE THESE DRUGS FOR 15 DAYS.IF NOT CURED GO TO A NEARBY DERMATOLOGIST
Answered: Thu, 5 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor